# SDR ASMF200504018

- Difficulty date: April 22, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- Aircraft time: 35,833 hours, 2,991 cycles
- Engine: Pwa JT8D219
- Engine time: 39,156 hours, 27,531 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 76960615
- Part serial: F9180
- Condition: Failed
- Location: Lt Engine
- Part time: 27,275 hours, 18,252 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING TAXING, THE LEFT ENGINE GENERATOR WENT OUT OF ITS BAR TURNING ON THE MASTER CAUTION LIGHT AND THE LEFT OIL PRESSURE WAS LOW (30 PSI).  DURING ENGINE CHECK THE FCU DID NOT MAINTAIN THE RPMS IN IDLE AND DECREASED TO 32 RPM OF N2.  LEFT FCU WAS REPLACED IAW MM 73-20-01 AND ENGINE WAS TESTED IAW MM 71-00-00, ALL CORRECT.
